# SDR AALA20150915004

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 44,575 hours, 12,785 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Circuit Card
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RECEIVED A TAT PROBE EICAS MSG, NO AUTO THROTTLE/LNAV/VNAV/NO ICE PROTECTION, ACCOMPANIED BY THE RT EEC INOPERATIVE LIGHT ILLUMINATING.  ACCOMPLISHED FIM 30-33-00-815 802, FOUND RT ENG SPEED CARD M10311 FAULTING.  R & R SPEED CARD IAW AMM 77-12-03.  PERFORMED OPERATIONAL CHECK IAW AMM 30-33-00-715-00.  SYS CHECKED NORMAL.
